An Algorithm for the Maximal Multicommodity Funnel-Node Flow in an Undirected Network
Ernesto Q. V. Martins, Mario S. Rosa
Operations Research · 1985 · Volume 33 · Issue 3
Abstract
We consider the maximal multicommodity funnel-node flow problem. That is, K commodities of flow must be simultaneously defined in an undirected network so that the flow of all the commodities passes through a specified node (the funnel-node) and is maximal. For this particular problem of multicommodity flows, we present a polynomially bounded algorithm.
Keywords
487 maximal funnel flow
Enable JavaScript for citation tools and additional paper interactions.